# SDR A6WA200540245

- Difficulty date: June 21, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE AT FS 625 CRACKED ON AFT EDGE APPROX 1 INCH LONG.  REMOVED OBLIQUE ANGLE RT FS 625, INSTALLED NEW SERVICEABLE ANGLE IAW SRM.  (K)
